# SDR AALA201907159018

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 52,543 hours, 25,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS SERVICED L1 EMERGENCY DOOR OPERATION CYLINDER DUE TO LOW PRESSURE IAW AMM 52-10-00.
